# SDR DALA2020082402839

- Difficulty date: August 22, 2020
- Submitted: August 24, 2020
- Operation: Air carrier
- Aircraft: N908DN
- Make and model: Boeing 737932ER
- Aircraft serial: 64881
- Aircraft time: 5,127 hours, 2,050 cycles
- System (JASC): 5270 · Door Warning System
- Part: Relay
- Condition: Malfunctioned
- Location: Overwing Exits
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ATO - AT APPROX. 40 KNOTS DUE TO MASTER CAUTION AND INDICATION OF LEFT FORWARD AND AFT OVER WING EXIT DOORS OPEN. CORRECTIVE ACTION: COMPLETED T/S PER FIM - FOUND C/B D2 FOR OVER-WING FLIGHT LOCK POPPED. SUCCESSFUL RESET - REPLACED FLIGHT LOCK RELAY R742 AS A PRECAUTION.
